Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 16, Issue 9, 2014
Metadata
 

Prescribing endomorphism algebras of $\aleph_n$-free modules
Rüdiger Göbel, Daniel Herden and Saharon Shelah
pp. 1775–1816
Abstract | Full-Text PDF (370 KB) | Metadata

Singularities of theta divisors and the geometry of $\mathcal A_5$
Gavril Farkas, Samuel Grushevsky, R. Salvati Manni and Alessandro Verra
pp. 1817–1848
Abstract | Full-Text PDF (311 KB) | Metadata

Fejér–Riesz factorizations and the structure of bivariate polynomials orthogonal on the bi-circle
Jeffrey S. Geronimo and Plamen Iliev
pp. 1849–1880
Abstract | Full-Text PDF (243 KB) | Metadata

On a notion of “Galois closure” for extensions of rings
Manjul Bhargava and Matthew Satriano
pp. 1881–1913
Abstract | Full-Text PDF (264 KB) | Metadata

Complex one-frequency cocycles
Artur Avila, Svetlana Jitomirskaya and Christian Sadel
pp. 1915–1935
Abstract | Full-Text PDF (214 KB) | Metadata

On a number theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickman–De Bruijn function
Ke-Pao Lin, Xue Luo, Stephen S.-T. Yau and Huaiqing Zuo
pp. 1937–1966
Abstract | Full-Text PDF (227 KB) | Metadata

Spectral statistics for random Schrödinger operators in the localized regime
François Germinet and Frédéric Klopp
pp. 1967–2031
Abstract | Full-Text PDF (427 KB) | Metadata